# SDR AALA20090326TUL01

- Difficulty date: March 25, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- Aircraft time: 64,904 hours, 34,527 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Part time: 64,904 hours, 34,527 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER ONE ENGINE FILTER BYPASS LIGHT ILLUMINATED.  OIL PRESSURE N2 HAD NO INDICATION.  ENGINE SHUTDOWN.  INSPECTION FOUND METAL IN OIL FILTER.
